Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Homfly and dichromatic polynomials
HTML articles powered by AMS MathViewer

by Xian’an Jin and Fuji Zhang PDF
Proc. Amer. Math. Soc. 140 (2012), 1459-1472 Request permission

Abstract:

In this paper, we first associate a plane graph with an oriented link via replacing each edge of the graph by an alternatingly oriented 2-tangle. Then we establish a relation between the Homfly polynomial of the associated oriented link and the dichromatic polynomial of the plane graph by assigning suitable edge weights. This result extends work of F. Jaeger and L. Traldi.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M15, 57M27, 05CXX
  • Retrieve articles in all journals with MSC (2000): 57M15, 57M27, 05CXX
Additional Information
  • Xian’an Jin
  • Affiliation: School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, People’s Republic of China
  • Email: xajin@xmu.edu.cn
  • Received by editor(s): December 29, 2010
  • Published electronically: August 1, 2011
  • Communicated by: Jim Haglund
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 1459-1472
  • MSC (2000): Primary 57M15, 57M27; Secondary 05CXX
  • DOI: https://doi.org/10.1090/S0002-9939-2011-11050-5
  • MathSciNet review: 2869131